Jump to content

Search the Community

Showing results for tags 'doxepin'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 9 results

  1. Hi, I am new to this side, but unfortunately not new to antidepressants. In 2010 I managed to tapper Effexor, which took me more than two years. I made a terrible mistake and around 2 months ago I have started taking escitalopram. I was fulled by a psychiatrist that this is a safest antidepressant, which does not cause any side effects. I have also been on low dose of Doxepin at night to prevent migraines (this has been for over 2 years, but never caused any major problems...) I started on 5mg of escitalopram and I was ok on this, my anxiety stopped, I slept better, etc. Two weeks ago I inc
  2. I'm not sure I'll ever be able to get off medication. I've been on it longer than I have been off. I was prescribed Doxepin (Sinequan, Silenor, Zonalon, Prudoxin) after the birth of my second child 32 years ago, for postpartum depression. The truth was I just couldn't sleep and it was debilitating. Doxepin was a miracle drug for me at the time, but I was never able to get off it. Every time I tried, I would feel like I had the flue - extremely achy, nausea, headache, insomnia. I always wound up going back on. I remember my doctor telling me it was withdrawal, and I was so upset because, when I
  3. Hello, I just found this site a few days ago. I've never done anything with forums before so I'm still figuring out how to navigate--I feel a bit lost. If I post on a thread that no one's been on for a few months, will people see it? So...this is a question about tapering and melatonin, I guess, so not sure if this is the right place to put it... I've been working with a naturopath for a few years which has been very helpful in various ways. Early this year I wanted to get off meds, and I did get off Klonopin and Wellbutrin (yay!) but trying to taper off doxepin by 25mg steps was terrible-
  4. I have been on doxepin for 30 plus years. I am 65 and think it's time to get off. I went through a long arduous taper off Xanax and finally got off it in 2008. I have struggled with Valium off and on since then but took my last dose of that in September. I have conferred with my doctor and will begin a slow taper off doxepin with 10% cuts every 3-4 weeks. I am starting from 100mg and will go to 90 then 80 then 75mg and hold for a while. After that cutting no more than 5mg per cut. I will do holds for a period of time again at 50 25 and 10mg. Would like to know what folks think of this taper pl
  5. I have been on 100 mg Doxepin more or less for 18 years treating insomnia. It has suppressed my adrenals enough that it could be contributing to Adrenal Fatigue but even on a sllllloooooowww taper (currently at 90 mg over course of 3 months), my system goes ballistic and I cannot sleep unless I increase my dose or am so zonked from not sleeping well that I get a good night in. Has anyone taken supplements or other medication to help with the taper? supplements I have tried but have had digestive of excitatory side effects: Seriphos (cortisol manager), L Theanine, 5 HTP, Melatonin, Ma
  6. I'm 73 and have suffered chronic depression and anxiety throughout my life. Have taken most of the antidepressants out there at one time or another. Only one that really helped was Anafranil but I was unable to hold down a job with it because I couldn't stay awake! In 2014 I felt hopeless and decided to try Doxepin because it had worked miracles in my daughter's life. She warned me about side effects but that's another story. I get my psychiatry at the VA and my doc there wanted me to take 200mg of Doxepin at night but I couldn't sleep after hitting 100mg. So I switched the timing
  7. Hi I am new to this forum, coming from benzobuddies forum. I was on an AD wellbutrin for 7 years and then a P Doc took me off cold turkey and I wound up in a psych hospital for 10 days December 2012, I was reinstated on Wellbutrin in the hospital and upon leaving I found a new P Doc immediately. He diagnosed me with Bipolar ll. He kept me on the Wellbutrin and added Lamictal and 40 mg Valium for insomnia. I became tolerant after 3-4 months to the Valim and I started a micro taper off the 40 mg valium 1/2013. I am currently at 1.5 mg as of 10/01/2014. Withdrawl symptoms were n
  8. Hi there - I've been lurking on the site for weeks now, but decided it was a good time to go ahead and start my own thread. My background is that I went in for plastic surgery and was given a mix of meds that made me go nuts. I was given high doses of prednisone for 5 days (which is known to cause mental issues) and wasn't tapered. The doctor had given me ativan to use as needed and I only took 7 pills over a 10 day timeframe before realizing how bad they were. I still wasn't sleeping so I was given ambien but only used it for 5 days due to the addictive nature. I didn't sleep for 3 d
  9. I would like to be able to wean myself off antidepressants, but have not been able to for more than a few weeks at the most. I am currently consulting a specialist in Bioidentical hormone therapies. I think I have thyroid issues also, and would like to see if balancing my thyroid will help eliminate the need for antidepressants. I found a link to this site on a Facebook group I am in.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy